# SDR AALA202108169478

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 4,096 hours, 1,217 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY COFFEE MAKER #2 SMELLS BURNT. REPLACED #2 COFFEE MAKER PER AMM 25-35-15.
